IJPAM: Volume 89, No. 1 (2013)
Metropolitan State University of Denver
Mathematical and Computer Sciences
P.O. Box 173362, Campus Box 38, Denver, Colorado 80217-3362, USA
Department of Mathematics and Informatics
St. Zagora, 6000, BULGARIA
Abstract. In the present note we characterize the four-dimensional Riemannian manifolds for which any skew-symmetric Stanilov operator with respect to any plane in the tangent space to the manifold commute with the corresponding generalized Jacobi operator, at any point of the manifold. These classes of manifolds Gilkey called Stanilov-Videv manifolds.
Received: January 11, 2013
AMS Subject Classification: 53C20, 53C25
Key Words and Phrases: Riemannian manifold, Jacobi operator, skew-symmetric Stanilov operator, generalized Jacobi operator, commutative conditions, Stanilov-Videv manifold
Download paper from here.
DOI: 10.12732/ijpam.v89i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395